Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AMERICAN CONTRACT SYSTEMS ACS; GENERAL SURGERY TRAY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AMERICAN CONTRACT SYSTEMS ACS; GENERAL SURGERY TRAY
Model Number
CDSH45D
Health Effect - Clinical Code
No Patient Involvement (2645)
Date of Event
02/13/2020
Type of Reportable Event
Malfunction
Event or Problem Description
We found a bug in the pack (on lid of irrigation tub) before the patient was in the room, all set up was taken down and reset.The pack was cmc shoulder arthroscopy pack and the ref# (b)(4).I have the lid with the bug in my office for pick up.
New Search
Submit an Adverse Event Report
Brand Name
ACS
Common Device Name
GENERAL SURGERY TRAY
Manufacturer
(Section D)
AMERICAN CONTRACT SYSTEMS
7300 w detroit st
chandler AZ 85226
MDR Report Key
9779407
Report Number
9779407
Device Sequence Number
713783
Product Code
LRO
UDI-Device Identifier
00191072046291
UDI-Public
(01)00191072046291(17)201203(10)663191
Combination Product (Y/N)
N
Initial Reporter State
VA
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
02/19/2020
Report Date
(Section F)
02/19/2020
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
CDSH45D
Device Catalogue Number
CDSH45D
Device Lot Number
663191
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Event Location
Hospital
Date Report to Manufacturer
03/03/2020
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Date Report Sent to FDA
02/19/2020